Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Took some xanax to go to sleep, woke up short of breath, vomiting sensation, light headed. Side effect ?

I took some xanax last night to go to sleep, an about an hour later, woke up short of breath, feeling like I was going to vomit . I sat in the bathroom on the toilet, and for about 15 minutes or more felt very weak, sick, lightheaded, and feelings of extreme vertigo . Eventually I crawled into bed and passed back out. Needless to say I am very scared and don t know what caused the reaction. When I started my day that morning I took a multi vitamin, some CLA s and a thermogenic. I also took some protein in the morning and after dinner. I am not gonna take xanax anymore, but was wondering if there are known side effects for these things.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
yes the symptoms you have just managed above are the side effects of xanax
side effects of xanax include - confusion, feeling of passing out,drowsiness,dizziness,headache muscle weakness, nausea
you should be careful when you take the drug again
hope have been able to answer your query
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor